Complex foliations with algebraic limit sets
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 57-88
@incollection{AST_2000__261__57_0,
     author = {Camacho, C\'esar and Azevedo Sc\'ardua, Bruno},
     title = {Complex foliations with algebraic limit sets},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {57-88},
     zbl = {0947.32022},
     mrnumber = {1755437},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__57_0}
}
Camacho, César; Azevedo Scárdua, Bruno. Complex foliations with algebraic limit sets, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 57-88. http://www.numdam.org/item/AST_2000__261__57_0/

[1] C. Camacho, A. Lins Neto, P. Sad: Foliations with algebraic limit sets, Ann. of Math. 136 (1992), 429-446. | Article | MR 1185124 | Zbl 0769.57017

[2] C. Camacho, B. Scárdua: Liouvillian first integrals of holomorphic foliations, to appear in Ergodic Theory and Dynamical Systems. | MR 1992674 | Zbl 1051.37022

[3] D. Cerveau et J.-F. Mattei: Formes intégrables holomorphes singulières, Astérisque, vol. 97 (1982). | Numdam | MR 704017 | Zbl 0545.32006

[4] D. Cerveau, R. Moussu: Groupes d'automorphismes de (,0) et équations différentielles udy+=0, Bull. Soc. math. France 116 (1988), 459-488. | Numdam | MR 1005391 | Zbl 0696.58011

[5] D. Cerveau, B. Azevedo Scárdua: On the integration of polynomial vector fields in dimension two, Pre-print, IRMAR, April 1996.

[6] L. R. Ford: Automorphic Functions, Chelsea Pub. Company, N.Y. 1951. | MR 3444841 | Zbl 1364.30001

[7] R. Hartshorne: Ample subvarieties of algebraic varieties, Lect. Notes in Math., vol. 156, Springer, 1970. | MR 282977 | Zbl 0208.48901

[8] H. Hironaka, H. Matsumara: Formal functions and formal embeddings, J. Math. Soc. Japan, Vol. 20, Nos.1-2, 1968. | Article | MR 251043 | Zbl 0157.27701

[9] A. Lins Neto: Construction of singular holomorphic vector fields and foliations in dimension two, J. of Diff. Geometry 26 (1987), 1-31. | Article | MR 892029 | Zbl 0625.57012

[10] F. Loray: Feuilletages holomorphes à holonomie résoluble, Thèse Université de Rennes I, 1994.

[11] J. Martinet et J.-P. Ramis: Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. Sc. Éc. Norm. Sup. 4e série 16 (1983), 571-621. | Article | Numdam | MR 740592 | Zbl 0534.34011

[12] J. Martinet et J.-P. Ramis: Problème de modules pour des équations différentielles non linéaires du premier ordre, Publ. Math. Inst. Hautes Études Sci. 55 (1982), 63-124. | Article | Numdam | MR 672182 | Zbl 0546.58038

[13] J. F. Mattei, R. Moussu: Holonomie et intégrales premières, Ann. Sc. Éc. Norm. Sup. 4e série 13 (1980), 469-523. | Article | Numdam | MR 608290 | Zbl 0458.32005

[14] I. Nakai: Separatrices for non solvable dynamics on ,0, Ann. Inst. Fourier (Grenoble) 44 (1994), 569-599. | Article | Numdam | MR 1296744 | Zbl 0804.57022

[15] E. Paul: Groupes de difféomorphismes résolubles, Prépublication Univ. Paul Sabatier, Toulouse (1995).

[16] E. Paul: Formes singulières à holonomie résoluble, Prépublication Univ. Paul Sabatier, Toulouse (1995).

[17] P. Sad: Dicritical singularities in foliations with algebraic limit sets, Bol. Soc. Bras. Mat. 26 (1995) 47-56. | Article | MR 1339177 | Zbl 0841.57039

[18] B. Azevedo Scárdua: Transversely affine and transversely projective foliations, Ann. Sc. Éc. Norm. Sup. 4e série 30 (1997), 169-204. | Article | Numdam | MR 1432053 | Zbl 0889.32031

[19] B. Azevedo Scárdua: Integration of complex differential equations, Journal of Dynamical and Control Systems 5 (1999), 1-50. | Article | MR 1680451 | Zbl 0958.34077

[20] A. Seidenberg: Reduction of singularities of the differential equation Ady = Bdx, Amer. J. Math. 90 (1968), 248-269. | Article | MR 220710 | Zbl 0159.33303

[21] Y. Siu: Techniques of extension of analytic objects, Marcel Dekker, New York, 1974. | MR 361154 | Zbl 0294.32007